Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 65, Issue 1 (2000), 357-370.
Toward a Constructive Theory of Unbounded Linear Operators
We show that the following results in the classical theory of unbounded linear operators on Hilbert spaces can be proved within the framework of Bishop's constructive mathematics: the Kato-Rellich theorem, the spectral theorem, Stone's theorem, and the self-adjointness of the most common quantum mechanical operators, including the Hamiltonians of electro-magnetic fields with some general forms of potentials.
J. Symbolic Logic, Volume 65, Issue 1 (2000), 357-370.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03F65: Other constructive mathematics [See also 03D45]
Secondary: 46S30: Constructive functional analysis [See also 03F60]
Ye, Feng. Toward a Constructive Theory of Unbounded Linear Operators. J. Symbolic Logic 65 (2000), no. 1, 357--370. https://projecteuclid.org/euclid.jsl/1183746027